# SDR UF6A960705

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3425 · Integrated Flight System
- Part: Ahru
- Part number: 4608001311
- Condition: Dirty
- Location: Nr 1
- Part time: 6,640 hours
- Component: Litton
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWA - FLT 5728 - AFTER TAKEOFF 'EFIS' CWP ILLUMINATED WITH FAILURE OF NR 1 FFD AND ND.  MAINTENANCE REMOVED NR 1 AHRU'S, CLEANED CONNECTIONS AND REINSTALLED.  CLEANED AOG SWITCHES, SYSTEM OPS CHECK GOOD.  (M)
